On the estimation of population variance using auxiliary attribute in absence and presence of non-response


Shahzad U., Hanif M., KOYUNCU N. , Sanaullah A.

ELECTRONIC JOURNAL OF APPLIED STATISTICAL ANALYSIS, vol.11, no.2, pp.608-621, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1285/i20705948v11n2p608
  • Title of Journal : ELECTRONIC JOURNAL OF APPLIED STATISTICAL ANALYSIS
  • Page Numbers: pp.608-621

Abstract

In this article we have proposed a new class of estimators for estimating the finite population variance using available auxiliary attribute in absence and presence of non-response problem. Properties such as bias and mean square error of the proposed class are derived up to the first order of approximation. It is shown that the proposed class is more efficient than the Singh et al. (1988), Shabbir and Gupta (2007), Singh and Solanki (2013a), usual sample variance and regression estimators.